Acta Mathematica Scientia

, Volume 39, Issue 1, pp 94–110 | Cite as

Partial Regularity of Stationary Navier-Stokes Systems under Natural Growth Condition

  • Lianhua He (何莲花)
  • Zhong Tan (谭忠)Email author


In this article, we consider the partial regularity of stationary Navier-Stokes system under the natural growth condition. Applying the method of A-harmonic approximation, we obtain some results about the partial regularity and establish the optimal Hölder exponent for the derivative of a weak solution on its regular set.

Key words

partial regularity Navier-Stoke systems natural growth condition A-harmonic approximation 

2010 MR Subject Classification

35J99 42B37 76D05 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Giaquinta M. Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems. New Jersey: Princetion University Press, 1983zbMATHGoogle Scholar
  2. [2]
    Giaquinta M. Nonlinear systems of the type of the stationary Navier-Stoke system. J Rein Angew Math, 1982, 330: 173–214MathSciNetzbMATHGoogle Scholar
  3. [3]
    Heywood J G. The Navier-Stokes equtions: on the existence, regularity and decay of solutions. Indiana Univ Math J, 1980, 29: 639–68MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    Ladyzhenskaya O A. The Mathematical Theory of Viscous Incompressible Flow. 2nd ed. New York: Gordon and Breach, Science Publishers, 1969zbMATHGoogle Scholar
  5. [5]
    Simon L. Lectures on Geometric Measure Theory. Canberra: Australian National University Press, 1983zbMATHGoogle Scholar
  6. [6]
    Allard W K. On the first variation of a varifold. Ann Math, 1972, 95: 225–25MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    Duzaar F, Grotouski J F. Optimal interior partial regularity for nonlinear ellpitic systems: the mathod of A-harmonic approximation. Manuscripta Math, 2000, 103: 267–298MathSciNetCrossRefGoogle Scholar
  8. [8]
    Duzaar F, Gastel A. Nonlinear elliptic systems with Dini continuous coefficients. Arch Math, 2002, 78: 58–73MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    Duzaar F, Steffen K. Optimal interior and boudary regularity for almost minimizers to elliptic variational integrals. J Reine Angew Math, 2002, 546: 73–138MathSciNetzbMATHGoogle Scholar
  10. [10]
    Chen S H, Tan Z. Partial regulrity for weak solution of stationary Navier-Stokes system. Acta Math Sci, 2008, 28B(4): 877–894zbMATHGoogle Scholar
  11. [11]
    Dai Y C, Tan Z, Chen S H. Partial reguarity for subquadratic parabolic systems under controllable growth conditions. J Math Anal Appl, 2016, 439: 481–513MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    Duzaar F, Mingione G. Second order parabolic systems, optimal regularity, and singular sets of solutions. Ann Inst H Poincaré Anal Non Linéaire, 2005, 22: 705–751; unctionals: the case 1 < p < 2. J Math Anal Appl, 1989, 140(1): 115–135MathSciNetCrossRefzbMATHGoogle Scholar
  13. [13]
    Chen S H, Tan Z. The method of A-harmonic approximation and boundary regularity for nonlinear elliptic systems under the natural growth condition. Acta Math Sin-English Serie, 2009, 25(1): 133–156MathSciNetCrossRefzbMATHGoogle Scholar
  14. [14]
    Chen S H, Tan Z. Optimal partial regularity for nonlinear sub-elliptic systems. J Math Anal Appl, 2012, 387: 166–18MathSciNetCrossRefzbMATHGoogle Scholar
  15. [15]
    Tan Z, Wang Y Z, Chen S H. Partial regularity in the interior for discontinuous inhomogeneous elliptic system with VMO-coefficients. Ann Mat Pura Appl, 2017, 196(4): 85–105MathSciNetCrossRefzbMATHGoogle Scholar
  16. [16]
    Temam R. Navier-Stokes Equations. Amsterdam: North-Holland, 1977zbMATHGoogle Scholar
  17. [17]
    Gilbarg D, Trudinger N. Ellpitic Partial Differential Equations of Second Order. 2nd ed. Berlin, Heidelberg, New York, Tokyo: Springer, 1983CrossRefzbMATHGoogle Scholar
  18. [18]
    Campanato S. Equazioni ellittiche del II deg ordine espazi L 2,λ. Ann Mat Pura Appl, 1965, 69: 321–38MathSciNetCrossRefGoogle Scholar
  19. [19]
    Bogovskii M E. Rescenie pervoĭ kraevoĭ zadaci dlia uravnenia nerazrivnosti nesjimaemoĭ sredi. Dokl Akad Dauk SSSR, 1979, 248: 1037–1040Google Scholar
  20. [20]
    Giaquinta M. Partial regularity of minimisers of quasiconvex integrals. Ann Inst Poincare Anal Nonlinear, 1986, 3: 185–208CrossRefzbMATHGoogle Scholar

Copyright information

© Wuhan Institutes of Physics and Mathematics, Chinese Academy of Sciences 2019

Authors and Affiliations

  1. 1.School of Mathematical SciencesXiamen UniversityXiamenChina
  2. 2.School of Mathematics ScienceGuizhou Normal UniversityGuiyangChina
  3. 3.School of Mathematical Sciences and Fujian Provincial Key Laboratory on Mathematical Modeling and Scientific ComputingXiamen UniversityXiamenChina

Personalised recommendations